Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and the Yahoo Answers website is now in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

Anonymous
Anonymous asked in HealthDiseases & ConditionsInfectious Diseases · 2 months ago

How dangerous is having covid, while one day your temperature is 98.9, and the next day it’s 104.1?

20 year old woman, 5’2” 140 pounds. Symptoms are also coughing and no taste/smell. Tested positive 3 days ago. Fever went high today. Now I’m not even able to do my college work because I’m so distracted by these symptoms. Even writing this was hard.  

Update:

Tylenol and ibuprofen never work for me. Any store medicine doesn’t work for me. 

5 Answers

Relevance
  • 2 months ago

    i would talk to your doctor about it

  • ?
    Lv 7
    2 months ago

    There are studies showing that ibuprofen is not a good thing to take for COVID. For the fever, get in a warm bath and sit there while it cools down. That will bring your temperature down. Most guidelines say not to go to a hospital unless you're having trouble breathing. There's really no treatment for the other symptoms of COVID. I had two students who had COVID last spring. Both recovered, but they both said that they couldn't think straight or focus on their students for quite a while. One managed to finish his classes; the other didn't. It takes a while to get over it. 

  • 2 months ago

    First get your temp down, take Tylenol and ibuprofen.  Cool off. If it comes down, that is all anyone can do.

  • 2 months ago

    Call you doctor.  104.1 is pushing off the charts.

  • ?
    Lv 7
    2 months ago

    i would talk to your doctor about it

Still have questions? Get your answers by asking now.